# SDR FDEA202410241580

- Difficulty date: October 24, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N886FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41065
- Aircraft time: 46,950 hours, 7,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST-FLT INSP, (1EA) SUPRMNRY OVRHD EMERGENCY LT  INOP.       AMM: 33-50-00-2  RE-LAMPED, REF B777 AMM: 33-50-00-2. EMERGENCY LT'S  TEST SATIS, ITEM OK FOR SVC.
